# SDR AALA201708159019

- Difficulty date: August 12, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 67,896 hours, 25,327 cycles
- System (JASC): 5270 · Door Warning System
- Part: Plate
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 17,000 FT, ACFT REAR OVERWING EXIT SHOWED UNSAFE ON ECAM.  FLIGHT HAD NO PRESSURIZATION PROBLEMS. FOUND THE EMERGENCY EXIT DOOR SENSOR PLATE TO PROXIMITY SENSOR OUT OF ADJUSTMENT. ADJUSTED SENSOR PLATE IAW AMM.
